# SDR AWXA200300531

- Difficulty date: April 27, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53070011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT Y254, FR 16 TO FR 20.  MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED FLOOR SUPPORT Y254, FR 16 TO FR 20; FABRICATED 4 EACH REPAIR ANGLES, AND A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14 PG 211-212, FIG 202.
